# SDR QXEA9801228

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013079
- Condition: Inoperative
- Location: Cabin
- Component: Dhav, 82520977001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY PROXIMITY LIGHTING SEGMENT IS INOP.  REPLACED LIGHT SECTION, OPERATIONAL CHECKS GOOD.
